# SDR SWAA080581

- Difficulty date: January 31, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 74,934 hours, 43,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 6546429
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT WING NR 7 T/E AFT FLAP TRACK WORN.  REMOVED AND REPLACED FLAP TRACK PER MM.
